Matter collineations of spacetime homogeneous Godel-type metrics


Camci U., Sharif M.

CLASSICAL AND QUANTUM GRAVITY, vol.20, no.11, pp.2169-2179, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 11
  • Publication Date: 2003
  • Doi Number: 10.1088/0264-9381/20/11/316
  • Title of Journal : CLASSICAL AND QUANTUM GRAVITY
  • Page Numbers: pp.2169-2179

Abstract

The spacetime homogeneous Godel-type spacetimes which have four classes of metrics are studied according to their matter collineations. The results obtained are compared with Killing vectors and Ricci collineations. It is found that these spacetimes have an infinite number of matter collineations in the degenerate case, i.e. det(T-ab) = 0, and do not admit proper matter collineations in the non-degenerate case, i.e. det(T-ab) not equal 0. The degenerate case has the new constraints on the parameters m and w which characterize the causality features of the Godel-type spacetimes.